# SDR SWAA104605

- Difficulty date: August 4, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 77,343 hours, 61,297 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 65449913
- Part serial: 1151
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, HYDRAULIC A SYSTEM FAILED ON CLIMBOUT.  REMOVED AND REPLACED HYDRAULIC MODULAR PACKAGE SHUT OFF VALVES PER MM.
